# SDR SWAA2022013109121

- Difficulty date: September 10, 2017
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N227WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34450
- Aircraft time: 42,011 hours, 24,676 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floor Support
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO T CHORD FLOOR STRAP HAS CORROSION AT BS 887 RBL 1' TO LBL 5' . MARKED. / REMOVED AND REPLACED AFT CARGO T CHORD FLOOR STRAP 'PANEL BREAK' AT STA 887 IAW SRM 51-40-02
